# SDR ASAA2016112618797

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 30,486 hours, 9,089 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 8243921003
- Part serial: 2008108449
- Condition: Failed
- Location: Cabin Pressure
- Part time: 30,486 hours, 9,089 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE AUTO FAIL AND ALTN LIGHT ON OVERHEAD PANEL. ACFT GROUNDED.  NR 1 PRESSURE CONTROLLER SHOWS "OFV LRU FAIL" FAULT CODE 076 PERFORMED BITE PROCEDURE IAW FIM 21-31 TASK 801 AND FIM 21-31 TASK 802.  FAULT WILL NOT RESET, SYSTEM TEST IMMEDIATELY FAILS INDICATING OFV FAULT. REMOVED AFT OUTFLOW VALVE ASSEMBLY IAW AMM 21-31-03-000-801. ATTEMPTED TO INSTALL 2 NEW OUTFLOW VALVE ASSEMBLIES, BOTH INSTALLATION RESULTED IN "AUTO FAIL" & "ALTN" LIGHTS OVERHEAD AND FAULTS ON BOTH NR 1 & 2 PRESSURE CONTROLLERS. ACCOMPLISHED IAW FIM TASK 21-31 TASK 804 SYSTEM WIRE FAILURE, NO FAULTS FOUND. IAW WDM 21-31-22, FOUND WIRES W6102-5505-20 AND -2003R-24 CONTACTING LOWER POSITIVE PRESS RELIEF VALVE CLAMP FWD SIDE. REPAIRED WIRES PER SWPM 20-30-12. REPOSITIONED BUNDLE FOR CLEARANCE, CONTINUITY CHECKS GOOD. INSTALLED NEW OUTFLOW VALVE REF B737-800 AMM 21-31-03-400-801 THROUGH STEP F. (11). PRESSURIZATION SYSTEM GROUND TEST FAILS  AMM 21-31-00-700-802.  BITE FAULT CODE 001, "SYSTEM WIRING", "CPC-PNL WIRING", BOTH NR 1 AND 2 CONTROLLERS.  REMOVED AND REPLACED CABIN PRESSURE CONTROL MODULE IAW AMM 21-31-02-400-801.  ACCOMPLISHED PRESSURIZATION SYSTEM GROUND TEST, OPS NORMAL IAW AMM 21-31-00-700-802 AND ACCOMPLISHED SYSTEM MANUAL MODE TEST, OPS NORMAL IAW AMM 21-31-00-710-801.
